Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Diagnosed with pcos, fatty liver, have weight gain, stomach heaviness. Help?

Hii Recently I scanned my abdominal from that I came to know that I am having pcos and also fatty liver . Doctor said that from pcos I got fatty liver. I can’t eat properly. I feeling that my stomach is to heavy.even I am going to gym to burn fat but no use for week I m gaining ½ kg . medication I m taking now this gonadil capsule. I m feeling like die please help me out
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The key to treatment of fatty liver and managing PCOS lies in reduction of weight and reducing blood cholesterol levels.Take care of your diet by avoiding greasy foods,sweets,colas and junk foods.Take more of fresh fruits green vegetables and nuts.Do regular aerobic exercises for 45 minutes a day.If you can not manage your diet,take the help of a dietician.Consult a doctor for prescription of anicholesterol medication and take METFORMIN 500 mg twice a day for 6 months.Metformin would help in lowering insulin resistance and weight also.
A mere 10% reduction in weight shall help your PCOS symtoms and take care of fatty liver.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor